# SDR SWIA200414157

- Difficulty date: November 20, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 11,359 hours, 15,232 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0031
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 3,289 hours, 4,516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HAD CONTROL FAULT FLAP WARNING INDICATION.  REMOVED AND REPLACED FLAP CONTROL COMPUTER IAW MM 27-50-06.  OPERATIONAL CHECK GOOD.
